# SDR DXTA2015090106073

- Difficulty date: August 31, 2015
- Submitted: September 1, 2015
- Operation: Air carrier
- Aircraft: N752QS
- Make and model: Gulstm 200
- Aircraft serial: 152
- Aircraft time: 5,643 hours, 3,620 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007101
- Part serial: P311
- Condition: Fire
- Location: Apu Bay
- Part time: 2,620 hours, 3,920 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, A, P
- Precautionary procedure: F

## Discrepancy

WITH BATTERY IN OVERRIDE, APU DOOR OPEN, APU NOT RUNNING, NOTICED WHITE SMOKE FOLLOWED BY FLAMES COMING OUT OF THE TAILPIPE.  APU FIRE BOTTLE WAS DISCHARGED, DID NOT EXTINGUISH FLAMES.  FIRE DEPARTMENT  EXTINGUISH FLAMES.  NO FIRE WARNING IN COCKPIT AT ANY TIME.   PERFORMED APU FIRE INSPECTION IAW 5-50-00.  INSPECTED APU COMPARTMENT & APU EXHAUST AREAS,   DISCOVERED NO VISIBLE SIGNS OF ANY OF FIRE.  REMOVED AND REPLACED LT & RT FIRE BOTTLES & CARTRIDGES IAW CMP CODE 262003.  REMOVED AND REPLACED THE APU.   OPS & LEAK CHECKED GOOD.  IAW MM 53-35-00, 49-00-00 & 49-10-00.
